Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Subnormals in $ C\sp{\ast} $-algebras

Author: F. H. Szafraniec
Journal: Proc. Amer. Math. Soc. 84 (1982), 533-534
MSC: Primary 46L05; Secondary 47B20
MathSciNet review: 643743
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove, in a $ {C^* }$-algebra set-up, the Bram improvement of Halmos' characterization of subnormals: $ (1) \Rightarrow (2)$.

References [Enhancements On Off] (What's this?)

  • [1] J. Bram, Subnormal operators, Duke Math. J. 22 (1955), 75-94. MR 0068129 (16:835a)
  • [2] J. W. Bunce, A universal diagram property of minimal normal extensions, Proc. Amer. Math. Soc. 69 (1978), 103-108. MR 0482331 (58:2404)
  • [3] F. H. Szafraniec, On the boundedness condition involved in a general dilation theory, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), 877-881. MR 0425645 (54:13599)
  • [4] -, Dilations on involution semigroups, Proc. Amer. Math. Soc. 66 (1977), 30-32. MR 0473873 (57:13532)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 47B20

Retrieve articles in all journals with MSC: 46L05, 47B20

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society